Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Design of LPV observers for LPV time-delay systems: an algebraic approach
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Optimization and Systems Theory. KTH, School of Electrical Engineering (EES), Centres, ACCESS Linnaeus Centre.
2011 (English)In: International Journal of Control, ISSN 0020-7179, E-ISSN 1366-5820, Vol. 84, no 9, 1533-1542 p.Article in journal (Refereed) Published
Abstract [en]

The design of reduced order observer for linear parameter varying (LPV) time-delay systems is addressed. Necessary conditions guaranteeing critical structural properties for the observation error dynamics are first provided through nonlinear algebraic matrix equalities. An explicit parametrisation of the family of observers fulfilling these necessary conditions is then derived. Finally, an approach based on linear matrix inequalities is provided and used to select a suitable observer within this family, according to some criterion; e.g. maximisation of the delay margin or guaranteed suboptimal L(2)-gain. Examples from the literature illustrate the efficiency of the approach.

Place, publisher, year, edition, pages
2011. Vol. 84, no 9, 1533-1542 p.
Keyword [en]
time-delay systems, linear parameter varying systems, observers, LMIs
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-45300DOI: 10.1080/00207179.2011.611950ISI: 000295318200006Scopus ID: 2-s2.0-80053517790OAI: oai:DiVA.org:kth-45300DiVA: diva2:452160
Note
QC 20111028Available from: 2011-10-28 Created: 2011-10-28 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Briat, Corentin
By organisation
Optimization and Systems TheoryACCESS Linnaeus Centre
In the same journal
International Journal of Control
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 48 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf